联系我们
Isaac Scientific Publishing
Advances in Analysis
Wen-Xiu Ma,  University of South Florida, USA
Department of Mathematics and Statistics
University of South Florida
4202 E. Fowler Aveune, CMC 342
Tampa, FL 33620-5700
USA
Research Interests
Integrable systems, Soliton theory, Nonlinear waves, Symbolic computation, Numerical analysis
Selected Publication List
• Ma W. X. (2015), Lump solutions to the Kadomtsev-Petviashvili equation, Physics Letters A, 379, 1975-1978.
• Ma W. X., Manukure S. and Zheng H. C. (2014), A Counterpart of the Wadati–Konno–Ichikawa Soliton Hierarchy, Zeitschrift für Naturforschung A, 69, 411-419.
• Ma W. X. (2013), Lie algebra structures associated with zero curvature equations and generalized zero curvature equations, British Journal of Applied Science & Technology, 3, 1336-1344.
• Ma W. X. (2013), Bilinear equations and resonant solutions characterized by Bell polynomials, Reports on Mathematical Physics, 72, 41-56.
• Ma W. X., Meng J. H. and Zhang H. Q. (2012), Integrable Couplings, Variational Identities and Hamiltonian Formulations, Global Journal of Mathematical Sciences, 1, 1-17.
• Ma W. X., Abdeljabbar A. and Asaad M. G. (2011), Wronskian and Grammian Solutions to a (3+1)-Dimensional Generalized KP Equation, Applied Mathematics and Computation, 217, 10016-10023.
• Ma W. X., Huang T. W. and Zhang Y. (2010), A Multiple Exp-Function Method for Nonlinear Differential Equations and Its Application, Physica Scripta, 82, 065003.
• Ma W. X. (2009), Variational Identities and Applications to Hamiltonian Structures of Soliton Equations, Nonlinear Analysis: Theory, Methods & Applications, 71, e1716--e1726.
• Ma W. X. (2008), An application of the Casoratian Technique to the 2D Toda Lattice Equation, Modern Physics Letters B, 22, 1815-1825.
• Ma W. X. (2007), A Discrete Variational Identity on Semi-Direct Sums of Lie Algebras, Journal of Physics A: Mathematical and Theoretical, 40, 15055—15069.
• Ma W. X. and Chen M. (2006), Hamiltonian and quasi-Hamiltonian Structures Associated with Semi-Direct Sums of Lie Algebras, Journal of Physics A: Mathematical and General, 39, 10787-10801.
• Ma W. X. and Strampp W. (2005), Bilinear Forms and Bäcklund Transformations of the Perturbation Systems, Physics Letters A, 341, 441-449.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.